# SDR DALA13051460930

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE EMERGENCY RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS ON THE END AND AT THE CAM.  THE CABLE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
